Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Noshoes123

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Noshoes123

  • Rank
    New Member
  1. Thanks for all your feedback--just wanted to keep you updated. Went back to the dermatologist and he increased her dosage to 100mg--I think it is the best thing. He says we have to clear the acne or there is no point. He also ordered for next month her hormone level to be checked at the labs. Several of you mentioned to monitor that--he thought it would be a good idea. We are going to hang in there! I will keep you posted
  2. Thanks so much for your replies--just having support really helps! She is taking the new Yasmin bc pill--the doctors recommended it as an aid to acne and they claim no weight gain. She has been on two types of antibiotics the first one she had a weird reaction to (tetrocycline?) and we got her off it right away. Then she went on Minocyline for about 18 months--that took three months to take affect, but it really controlled things for about 1 year (it made the acne manageable). But then it sta
  3. My 13 year old daughter is on her 4th month on Accutane and it got really bad--big red marks and huge underneath pimples. Every time it starts to clear up and then overnight it goes bad. Many time effecting a specific area. First the doctor said it was hormonal related to her period--even with the accutane. So after the first month she went on a birth control pill to even out her hormones--been three months--no help. We have tried to stay positive, but she is losing hope--she thinks of hers
×